# SDR SWAA2024121255942

- Difficulty date: November 2, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPOORT ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE 2024-686987<[01] REPLACED SUPOORT ANGLE ON BODY FAIRING BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG 116A3010 SHEET 21 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED SUPOORT ANGLE ON BODY FAIRING BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND DWG 116A3010 SHEET 21 REV A. SEE INDIVIDUAL SIGNOFFS BELOW. RII CERTIFIED
